Semigroups for flows on limits of graphs

Christian Budde


We use a version of the Trotter-Kato approximation theorem for strongly continuous semigroups in order to study ows on growing networks. For that reason we use the abstract notion of direct limits in the sense of category theory

Słowa kluczowe: Strongly continuous semigroups, Trotter-Kato theorems, transport problems, networks, category theory

1. Albanese A. A., Küuhnemund F., Trotter-Kato approximation theorems for locally equicontinuous semigroups, Riv. Mat. Univ. Parma (7), 1 (2002), 19-53.

2. Albanese A. A., Mangino E., Trotter-Kato theorems for bi-continuous semigroups and applications to Feller semigroups, J. Math. Anal. Appl., 289(2) (2004), 477-492.

3. Alcock L., Hernandez-Martinez P., Patel A. G., Sirl D., Study habits and attainment in undergraduate mathematics: A social network analysis, Journal for Research in Mathematics Education, 51(1) (2020), 26-49.

4. Altai A. Q. A.. Trotter-Kato theorem for bi-continuous semigroups and approximation of PDEs, arXiv:1911.09604, 2019.

5. Arif T., The mathematics of social network analysis: Metrics for academic social networks, International Journal of Computer Applications Technology and Research (IJCATR), 4 (2015), 889 - 893.

6. Awodey S., Category theory, volume 49 of Oxford Logic Guides, The Clarendon Press, Oxford University Press, New York, 2006.

7. Banasiak J., Falkiewicz A., A singular limit for an age structured mutation problem, Math. Biosci. Eng., 14(1) (2017), 17-30.

8. Banasiak J., Puchalska A., Generalized network transport and Euler-Hille formula, Discrete Contin. Dyn. Syst. Ser. B, 23(5) (2018), 1873-1893.

9. Bátkai A., Kramar Fijav_z M., Rhandi A., Positive operator semigroups, volume 257 of Operator Theory: Advances and Applications, Birkhäuser/Springer, Cham, 2017, From finite to infinite dimensions, with a foreword by Rainer Nagel and Ulf Schlotterbeck.

10. Bayazit F., Dorn B., Kramar FijavžM., Asymptotic periodicity of ows in time-depending networks, Netw. Heterog. Media, 8(4) (2013), 843-855.

11. Budde C., Positive Miyadera-Voigt perturbations of bi-continuous semigroups, Positivity, 2021, (Online First).

12. Budde C., Farkas B., Intermediate and extrapolated spaces for bi-continuous operator semigroups, J. Evol. Equ., 19(2) (2019), 321-359.

13. Budde C., Farkas B., A Desch-Schappacher perturbation theorem for bi-continuous semi-groups, Math. Nachr., 293(6) (2020), 1053-1073.

14. Budde C., Kramar Fijav_z M., Bi-continuous semigroups for ows in in_nite networks, Netw. Heterog. Media, 16(4) (2021), 553-567.

15. Dorn B., Semigroups for ows in in_nite networks, Semigroup Forum, 76(2) (2008), 341-356.

16. Dorn B., Kramar Fijav_z M., Nagel R., Radl A., The semigroup approach to transport processes in networks, Phys. D, 239(15) (2010), 1416-1421.

17. Engel K.-J., , Nagel R., One-parameter semigroups for linear evolution equations, volume 194 of Graduate Texts in Mathematics. Springer-Verlag, New York, 2000. With contributions by S. Brendle, M. Campiti, T. Hahn, G. Metafune, G. Nickel, D. Pallara, C. Perazzoli, A. Rhandi, S. Romanelli and R. Schnaubelt.

18. Ito K., Kappel F., The Trotter-Kato theorem and approximation of PDEs, Math. Comp., 67(221) (1998), 21-44.

19. Kato T., Perturbation theory for linear operators, Springer-Verlag, Berlin-New York, second edition, 1976. Grundlehren der Mathematischen Wissenschaften, Band 132.

20. Kramar M., Sikolya E., Spectral properties and asymptotic periodicity of ows in net-works, Math. Z., 249(1) (2005), 139-162.

21. Kühnemund F., Bi-Continuous Semigroups on Spaces with Two Topologies: Theory and Applications, PhD thesis, Eberhard Karls Universitüat Tübingen, 2001.

22. Lovász L., Large networks and graph limits, volume 60 of American Mathematical Society Colloquium Publications. American Mathematical Society, Providence, RI, 2012.

23. Mac LaneS., Categories for the working mathematician, volume 5 of Graduate Texts in Mathematics. Springer-Verlag, New York, second edition, 1998.

24. Michor P. W., Functors and categories of Banach spaces, volume 651 of Lecture Notes in Mathematics. Springer, Berlin, 1978. Tensor products, operator ideals and functors on categories of Banach spaces.

25. Prisner E., Graph dynamics, volume 338 of Pitman Research Notes in Mathematics Series, Longman, Harlow, 1995.

26. Sanz-Leon P.,. Knock S. A, Spiegler A., Jirsa V. K., Mathematical framework for large-scale brain network modeling in the virtual brain, NeuroImage, 111 (2015), 385-430.

27. Trotter H. F., Approximation of semi-groups of operators, Pacific J. Math., 8 (1958), 887-919.

28. Yosida K., On the differentiability and the representation of one-parameter semi-group of linear operators, J. Math. Soc. Japan, 1 (1948), 15-21.

Czasopismo ukazuje się w sposób ciągły on-line.
Pierwotną formą czasopisma jest wersja elektroniczna.